# SDR SWAA2013091820199

- Difficulty date: September 15, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 28,302 hours, 16,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN SEAT ROWS 6 TO ROW 7.  R&R BATTERY PACK ASSEMBLY IAW AMM.
